Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An identity with applications to harmonic measure


Authors: David S. Jerison and Carlos E. Kenig
Journal: Bull. Amer. Math. Soc. 2 (1980), 447-451
MSC (1970): Primary 31BXX, 31B05, 31B25
DOI: https://doi.org/10.1090/S0273-0979-1980-14762-X
MathSciNet review: 561530
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. R. Coifman and C. Fefferman, Weighted norm inequalities for maximal functions and singular integrals, Studia Math. 51 (1974), 241-250. MR 358205
  • 2. B. E. J. Dahlberg, Estimates of harmonic measure, Arch. Rational Mech. Anal. 65 (1977), 272-288. MR 466593
  • 3. B. E. J. Dahlberg, On the Poisson integral for Lipschitz and C, Studia Math, (to appear).
  • 4. R. Hunt and R. L. Wheeden, On the boundary values of harmonic functions, Trans. Amer. Math. Soc. 132 (1968), 307-322. MR 226044
  • 5. R. Hunt and R. L. Wheeden, Positive harmonic functions on Lipschitz domains, Trans. Amer. Math. Soc. 147 (1970), 507-527. MR 274787
  • 6. E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N.J., 1970. MR 290095
  • 7. N. Wiener, The Dirichlet problem, J. Math. Phys. 3 (1924), 127-146.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 31BXX, 31B05, 31B25

Retrieve articles in all journals with MSC (1970): 31BXX, 31B05, 31B25


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1980-14762-X

American Mathematical Society